DBLP BibTeX Record 'journals/jct/ChungFGS88'

@article{DBLP:journals/jct/ChungFGS88,
  author    = {Fan R. K. Chung and
               Zolt{\'a}n F{\"u}redi and
               Ronald L. Graham and
               Paul D. Seymour},
  title     = {On induced subgraphs of the cube},
  journal   = {J. Comb. Theory, Ser. A},
  volume    = {49},
  number    = {1},
  year      = {1988},
  pages     = {180-187},
  ee        = {http://dx.doi.org/10.1016/0097-3165(88)90034-9},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}